How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Dermatology
Satisfied Customers: 43910
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Dermatology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My boy friend has been to the doc twice and meds not working

Customer Question

Hey my boy friend has been to the doc twice and meds not working he has fluid leaking from his ears. Started off thick and yellow now its watery! And looks like thrash in his ears! They stink as well!
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

pills were probably diflucan or fluconizole

he needs to go back to the ER and ask to see an ENT doctor

he needs the pus from his ears cultured to see what bacteria is growing

some infections can be resistant to certain antibiotics such as bactim

he might need cipro otic ear drops to kill bacteria in his ear canal

he needs to avoid getting water in his ears when he showers.

has he seen an ENT specialist yet?

it doesn't sound like he has had an ear culture performed yet. he might have to seen an infectious disease doctor.

let me know if you have questions.